Zombie dumb state on our meds forever?

ok, since 2 days i am on upper dosage of zyprexa(10 mg) and i already feel less paranoid and i talk more lol. Its a good thing. i am also less mean. But i feel some strange effect from the med. its even hard to explain it for me… i m a bit dumb in my head, its like some sort of pressure of the brain too… I am not sure this will go away…what if we have forever this strange, altering the psychic, effects from the meds? i still believe that our meds can alter our minds in a bad way. i just cross my fingers that this will go away but still, i am not sure of this :/…

2 Likes

The dumb feeling happens to me too, whenever I raise my dose. It goes away after a couple weeks. It’s just your body adjusting to the medication.

focus on getting better :slight_smile: glad you fell better!!!

1 Like

yeap special, I am calmer but I am afraid to have an altered mental, you see. its not just a feeling of dumbness, its some pressure in my head, its strange…
but lets see yes. maybe I was undermedicated and this thing will go away…

1 Like